Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/90932
Title: Many-body density matrices for free fermions
Authors: Henley, Christopher L.
Cheong, Siew Ann
Keywords: DRNTU::Science::Physics::Atomic physics::Solid state physics
Issue Date: 2004
Source: Cheong, S. A., & Henley, C. L. (2004). Many-body density matrices for free fermions. Physical Review B, 69(7), 1-12.
Series/Report no.: Physical review B
Abstract: Building upon an analytical technique introduced by Chung and Peschel [Phys. Rev. B 64, 064412 (2001)], we calculated the many-body density matrix ρB of a finite block of B sites within an infinite system of free spinless fermions in arbitrary dimensions. In terms of the block Green function matrix G (whose elements are Gīj=〈ci†cj〉, where ci† and cj are fermion creation and annihilation operators acting on sites i and j within the block, respectively), the density matrix can be written as ρB=det(1-G)exp(∑ij[ln G(1-G)-1]ijci†cj). Our results suggest that Hilbert space truncation schemes should retain the states created by a subset of the ci†’s (in any combination), rather than selecting eigenvectors of ρB independently based on the eigenvalue.
URI: https://hdl.handle.net/10356/90932
http://hdl.handle.net/10220/4593
ISSN: 0163-1829
DOI: http://dx.doi.org/10.1103/PhysRevB.69.075111
Rights: Physical Review B. © 2004 The American Physical Society. The journal's website is located at http://prola.aps.org.ezlibproxy1.ntu.edu.sg/browse/PRB
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
cheong04PhysRevB69a075111.pdfPublished version160.23 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.